# SDR C2XA07CL078

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 20,862 hours, 19,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 11449
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
